# SDR UIEA2024061200516

- Difficulty date: June 12, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N453PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30811
- Aircraft time: 92,166 hours, 15,926 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Line
- Part number: 719244
- Part serial: 200106048
- Condition: Broken
- Location: Water Separator
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

ADVISORY MSG "SMOKE CREW REST " AROUND 800 TO 1000 FEET AFTER T.O., FOLLOWED BY FUMES ON THE FLIGHT DECK.( R/R CREW REST AREA TRIM AIR MODULATING VLV, REAPIRED BROKEN WATER SEPERATOR LINE, AND REPLACED COALLESOR BAGS PER AMM 21-61-16. OPS CHK GOOD. )
